# SDR CA111021001

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 10,969 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 2810 · Fuel Storage
- Part: Diaphragm
- Part number: HP41332204
- Condition: Damaged
- Location: Lt Fuel Cell
- Part time: 11,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DIAPHRAGM THAT IS PART OF THE AEROBATIC PICKUP TUBE IN THE LT FUEL TANK WAS FOUND STIFF AND HARDENED.  WHILE IN INVERTED FLIGHT, THE TUBE WOULD NOT BE ABLE TO FALL TO THE TOP OF THE TANK DUE TO THE STIFFNESS OF THE DIAPHRAGM.  THERE IS NO REGULAR INSPECTION SPECIFIED IN THE MFG MM TO CHECK THIS PARTICULAR AREA.
